# SDR DALA2015021601383

- Difficulty date: February 15, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ON RT SUPPORT AT NLG WHEEL WELL BETWEEN STA Y=38 AND X=-5.  RT SUPPORT AT NLG WHEEL WELL BETWEEN STA Y: 38 AND X= -5 WAS REPLACED IAW SRM 53-14-1.
